Advanced search
Start date
Betweenand

Complex analysis in infinite dimensional

Grant number: 17/26128-4
Support type:Research Grants - Visiting Researcher Grant - International
Duration: February 26, 2018 - March 08, 2018
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Mary Lilian Lourenco
Grantee:Mary Lilian Lourenco
Visiting researcher: Pablo Galindo
Visiting researcher institution: Universitat de València, Spain
Home Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil

Abstract

Generalization of classical results of complex analytic functions for analytic functions on Banach Spaces. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CARRION, H.; GALINDO, P.; LOURENCO, M. L.. BIHOLOMORPHIC MAPPINGS ON BANACH SPACES. PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v. 62, n. 4, p. 913-924, . (17/15005-9, 17/26128-4)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.